Alert archive / Nebraska / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 74, NWS North Platte, NE

June 7, 2009Deuel County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 7, 2009, 12:40 AM MDT for Deuel County, Nebraska. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 7, 2009, 12:40 AM MDT (06:40 UTC)
Expired
Jun 7, 2009, 1:18 AM MDT
In force
38 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon

County Deuel County, NE

The radar

The North Platte radar (KLNX), 187 km from the middle of the area, began a volume at 06:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 6.7 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2009-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 270 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2009-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -40 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
270 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
2786 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
-40 m²/s²
0-3 km storm-relative helicity
23 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLBF 070640
SVRLBF
NEC049-070730-
/O.NEW.KLBF.SV.W.0074.090607T0640Z-090607T0730Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1240 AM MDT SUN JUN 7 2009

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DEUEL COUNTY IN THE PANHANDLE OF NEBRASKA...
  THIS INCLUDES THE CITIES OF...CHAPPELL...BIG SPRINGS...

* UNTIL 130 AM MDT

* AT 1239 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 80 MPH.  THIS STORM WAS LOCATED 10
  MILES SOUTHWEST OF CHAPPELL...AND MOVING NORTHEAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CHAPPELL BY 1255 AM MDT...
  8 MILES NORTHWEST OF GOLDENEYE STATE WILDLIFE MANAGEMENT AREA BY
  120 AM MDT...
  8 MILES NORTHWEST OF BIG SPRINGS BY 125 AM MDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 4105 10262 4114 10262 4121 10260 4122 10206
      4101 10208 4099 10241 4099 10262 4100 10263
      4104 10263
TIME...MOT...LOC 0640Z 247DEG 31KT 4102 10262

$$

SPRINGER
2 follow-up statements
000 
WWUS53 KLBF 070708
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
108 AM MDT SUN JUN 7 2009

NEC049-070730-
/O.CON.KLBF.SV.W.0074.000000T0000Z-090607T0730Z/
DEUEL NE-
108 AM MDT SUN JUN 7 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM MDT
FOR DEUEL COUNTY...

AT 106 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR HIGHWAY 27 MILE MARKER 100...OR NEAR CHAPPELL...MOVING
NORTHEAST AT 35 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  6 MILES NORTHWEST OF HIGHWAY 30 MILE MARKER 100 BY 115 AM MDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 4105 10262 4114 10262 4121 10260 4122 10206
      4101 10208 4099 10241 4099 10262 4100 10263
      4104 10263
TIME...MOT...LOC 0708Z 244DEG 30KT 4113 10235

$$

SPRINGER
000 
WWUS53 KLBF 070718
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
118 AM MDT SUN JUN 7 2009

NEC049-070728-
/O.CAN.KLBF.SV.W.0074.000000T0000Z-090607T0730Z/
DEUEL NE-
118 AM MDT SUN JUN 7 2009

...THE SEVERE THUNDERSTORM WARNING FOR DEUEL COUNTY IS CANCELLED...

PENNEY TO NICKEL SIZED HAIL AND WIND GUSTS EXCEEDING 50 MPH CAN 
STILL BE EXPECTED...AS WELL AS VERY HEAVY RAIN.

LAT...LON 4105 10262 4114 10262 4121 10260 4122 10206
      4101 10208 4099 10241 4099 10262 4100 10263
      4104 10263
TIME...MOT...LOC 0718Z 244DEG 30KT 4116 10225

$$

SPRINGER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 3:02 PM MDT, 9 hours 38 minutes earlier.

Area forecast discussion, Jun 6, 3:02 PM MDT, 9 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
402 PM CDT SAT JUN 6 2009

A COOL AND AT TIMES ACTIVE PATTERN SETTING UP FOR THE NEXT 7 DAYS...

.SYNOPSIS...
UPPER LOW LOCATED IN SRN ALBERTA CANADA WITH TROUGH EXTENDING SOUTH
THROUGH WYOMING WITH SRN STREAM UPPER LOW LOCATED IN SRN NEVADA.
SOMEWHAT LESS MOISTURE WITH 18Z U/A SOUNDING WITH 0.69 INCH. SFC
FRONT EXTENDS FROM NEAR LNK NE WEST THROUGH HLC KS...THEN NW TO NEAR
SNY AND THEN WEST OF CDR. MOISTURE POOLING NORTH OF FRONT WITH
DEWPOINTS APPROACHING 60. ISOLATED TSTMS HAVE DEVELOPED IN THE WRN
PNHDL WITHIN DRIER AIRMASS AND WEAK DISTURBANCE.

.SHORT TERM DISCUSSION (TONIGHT THROUGH TUESDAY)...

TONIGHT...THROUGH EARLY EVENING A CAPPING INVERSION WILL LIMIT SFC
BASES STORMS TO AREAS WEST OF HWY 83. LATEST RUC13 INDICATES AS SFC
DWPTS REACH TO NEAR 60 ACROSS WCTRL AND SWRN NEBR...SBCAPES TO RANGE
FROM AROUND 2500 J/KG AND REMAIN SO TIL 03Z. 18Z NAM12 INDICATES A
RATHER VIGOROUS WAVE DISTURBANCE TO DEVELOP TSTMS IN NERN CO AROUND
21Z AND BLOSSOM ACROSS WCTRL AND SWRN NEBR THROUGH THE
EVENING...EVENTUALLY SPREADING INTO CNTRL NEBRASKA LATE TONIGHT.
ANOTHER SCENARIO IS FOR A LINE OF STORMS TO DEVELOP AND MOVE INTO
THE ERN PNHDL WITH STORMS TURNING ESE ACROSS WRN INTO CNTRL NEBR
OVERNIGHT. LOOKING AT ABOUT A 40 PERCENT CHANCE OF STORMS. 0-6KM
SHEAR 50-60 KTS FAVORABLE FOR ROTATING STORMS. A SLIGHT RISK OF SVR
STORMS FOR ALL COUNTIES SOUTH OF HWYS 2 AND 91.

SUNDAY/SUNDAY NIGHT...WILL BE A MUCH COOLER DAY FROM NEAR 55 NCTRL
TO NEAR 60 SOUTHWEST. ALTHOUGH FRONT WILL SAG FURTHER SOUTH INTO
KS...ADVANCING UPPER TROUGH SHOULD PROVIDE FOR BROAD ASCENT WITH SCT
TO NUMEROUS SHOWERS AND STORMS DURING THE AFTN AND EVENING. MUCH
SHOULD END AFTER MIDNIGHT. SEVERE RISK LOOKS UNLIKELY.

MONDAY/MONDAY NIGHT...HIGH PRESURE WILL BUILD IN MONDAY BEHIND COLD
FRONT. COOLER AIR BUT A RETURN TO SUNSHINE WILL SEE HIGHS REACHING
MID 60S NCTRL TO NEAR 70 SOUTHWEST. FCST IS DRY ALSO FOR MONDAY. A
FAIRLY STRONG DISTURBANCE IN FAST WESTERLIES ALOFT WILL BRING
ANOTHER GOOD CHC FOR SHOWERS AND STORMS MONDAY NIGHT WITH ABOUT A 30
PERCENT CHC.

TUESDAY/TUESDAY NIGHT...SFC LOW PRESSURE FROM TX PNHDL INTO ERN CO
WILL TRANSPORT MOISTURE NORTH INTO NEBR WITH FAVORABLE CHCS FOR
SHOWERS AND STORMS EACH PERIOD. HIGHS CONTINUED COOL IN THE UPPER
60S TO LOWER 70S.

.LONG TERM DISCUSSION (WEDNESDAY THROUGH SATURDAY)...
PERSISTENT FAST FLOW ACROSS THE CENTRAL PLAINS SUSTAINED WITH
PERSISTENT TROUGH SWRN U.S. AND H5 LOBES ROTATING COUNTERCLOCKWISE
FROM HUDSON BAY LOW. THIS PERSISTENT COOL PATTERN ALSO AGREED UPON
BY GFS AND ECMWF. HIGHS WILL BE 5-10 DEGREES BELOW NORMAL WED AND
THU AND STILL ABOUT 5 DEGREES BELOW NORMAL FRIDAY AND SATURDAY.

&&

.HYDROLOGY...
IF ANY ADDITIONAL CONVECTIVE SYSTEMS TONIGHT AND BEYOND SET
UP...THERE WILL BE RUNOFF CONCERNS ESPECIALLY SRN HALF OF FA AND
ALSO SRN HOLT COUNTY...WHERE 1 TO 3 INCHES WAS ESTIMATE TO HAVE
FALLEN BY RADAR.

.AVIATION...
CEILINGS WILL BE A CHALLENGE INTO THE EVENING AS THE STRATUS ERODES
TO THE EAST THEN RETURNS OVERNIGHT. MODELS ARE IN GOOD AGREEMENT
WITH BOUNDARY LAYER MOISTURE LINGERING ACROSS THE NORTH TO INCLUDE
THE KVTN TERMINAL AND REDEVELOPING INTO THE SOUTHWEST TONIGHT.
CEILINGS WILL DROP THEN INTO LIFR FOR THE EARLY MORNING PERIOD.
SUNDAY THE COLD FRONT MOVES SOUTH THAT MAY RESULT IN LOW CLOUDS
THROUGHOUT THE DAY FOR WESTERN NEBRASKA BUT COULD LIFT INTO IFR TO
MVFR CONDITIONS BEYOND 18Z. THE PROXIMITY TO THE FRONTAL BOUNDARY
WILL LEAD TO THE REDEVELOPMENT OF THUNDERSTORMS THIS EVENING THAT
WILL MOVE NORTHEAST BRINGING THE CHANCE FOR STORMS AT BOTH TERMINALS
THROUGH MIDNIGHT.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...ROBERG
LONG TERM...ROBERG
AVIATION...KECK
Hazardous weather outlook, Jun 6, 10:32 PM MDT, 2 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1132 PM CDT SAT JUN 6 2009

NEZ004>010-022>029-035>038-056>059-069>071-094-080445-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
1132 PM CDT SAT JUN 6 2009 /1032 PM MDT SAT JUN 6 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...REST OF TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SUNDAY...A FRONTAL SYSTEM IS FORECAST TO BEGIN SHIFTING SOUTH AND
EAST THAT COULD REDUCE THE THREAT FOR SEVERE STORMS. THE EVENTUAL
PLACEMENT OF THE FRONT DAILY WILL DETERMINE SEVERE POTENTIAL
THROUGH MONDAY. OTHERWISE...GENERAL THUNDERSTORM DEVELOPMENT CAN
BE EXPECTED EACH DAY THROUGH FRIDAY ACROSS PORTIONS OF THE OUTLOOK
AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

CLB

In the hours before

Local storm report, Jun 6, 8:16 PM MDT, 4 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
916 PM CDT SAT JUN 06 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0858 PM     HAIL             8 SE BRULE              41.01N 101.78W
06/06/2009  E1.00 INCH       KEITH              NE   PUBLIC

&&

JSWEET
Local storm report, Jun 6, 8:17 PM MDT, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
917 PM CDT SAT JUN 06 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0917 PM     HAIL             8 SE BRULE              41.01N 101.78W
06/06/2009  E1.00 INCH       KEITH              NE   PUBLIC

&&

JSWEET
Local storm report, Jun 6, 8:44 PM MDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
944 PM CDT SAT JUN 06 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0943 PM     HAIL             7 N MADRID              40.95N 101.54W
06/06/2009  E1.00 INCH       PERKINS            NE   PUBLIC

&&

JSWEET
Local storm report, Jun 6, 9:07 PM MDT, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1007 PM CDT SAT JUN 06 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1006 PM     HAIL             8 NNW BRANDON           40.91N 101.99W
06/06/2009  E1.25 INCH       PERKINS            NE   PUBLIC

&&

CBUTTLER
Local storm report, Jun 6, 10:15 PM MDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1115 PM CDT SAT JUN 06 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1006 PM     TSTM WND DMG     9 NNE GRANT             40.96N 101.66W
06/06/2009                   PERKINS            NE   FIRE DEPT/RESCUE

            TWO POWER POLES BROKEN NORTH NORTHEAST OF GRANT. REPORTED
            BY GRANT VFD. EXACT TIME UNKNOWN.

&&

CBUTTLER
Local storm report, Jun 6, 10:16 PM MDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1116 PM CDT SAT JUN 06 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0501 PM     HAIL             3 W HYANNIS             42.00N 101.82W
06/06/2009  M1.00 INCH       GRANT              NE   NWS EMPLOYEE

0501 PM     HAIL             6 SW ASHBY              41.97N 102.02W
06/06/2009  E0.88 INCH       GRANT              NE   PUBLIC

0528 PM     HAIL             27 W BROWNLEE           42.29N 101.15W
06/06/2009  E0.50 INCH       CHERRY             NE   PUBLIC

0545 PM     HAIL             6 SE WHITMAN            41.98N 101.45W
06/06/2009  E1.25 INCH       GRANT              NE   PUBLIC

            QUARTER TO HALF DOLLAR SIZE HAIL REPORTED THAT LASTED
            ABOUT 10 MINUTES

0545 PM     HAIL             6 SE WHITMAN            41.98N 101.45W
06/06/2009  E1.25 INCH       GRANT              NE   PUBLIC

            QUARTER TO HALF DOLLAR HAIL LASTED ABOUT 10 MINUTES

0546 PM     HAIL             3 S MULLEN              42.00N 101.04W
06/06/2009  M1.75 INCH       HOOKER             NE   TRAINED SPOTTER

0615 PM     HAIL             3 SW MULLEN             42.01N 101.08W
06/06/2009  M1.75 INCH       HOOKER             NE   NWS EMPLOYEE

0621 PM     HAIL             3 S MULLEN              42.00N 101.04W
06/06/2009  E0.50 INCH       HOOKER             NE   NWS EMPLOYEE

0622 PM     HAIL             3 S MULLEN              42.00N 101.04W
06/06/2009  M1.75 INCH       HOOKER             NE   NWS EMPLOYEE

0626 PM     HAIL             4 W BIG SPRINGS         41.06N 102.15W
06/06/2009  E0.50 INCH       DEUEL              NE   CO-OP OBSERVER

0630 PM     HAIL             3 S MULLEN              42.00N 101.04W
06/06/2009  E1.50 INCH       HOOKER             NE   PUBLIC

0633 PM     HAIL             BIG SPRINGS             41.06N 102.07W
06/06/2009  E1.00 INCH       DEUEL              NE   PUBLIC

0644 PM     HAIL             1 W BRULE               41.10N 101.91W
06/06/2009  E1.00 INCH       KEITH              NE   NWS EMPLOYEE

0644 PM     HAIL             3 S SENECA              42.00N 100.83W
06/06/2009  M1.00 INCH       THOMAS             NE   TRAINED SPOTTER

0646 PM     HAIL             1 SE BRULE              41.09N 101.87W
06/06/2009  E1.25 INCH       KEITH              NE   EMERGENCY MNGR

            QUARTER TO HALF DOLLAR HAIL SIZE REPORTED

0650 PM     HAIL             BRULE                   41.10N 101.89W
06/06/2009  E0.50 INCH       KEITH              NE   EMERGENCY MNGR

0659 PM     HAIL             4 W OGALLALA            41.13N 101.80W
06/06/2009  E1.75 INCH       KEITH              NE   PUBLIC

            GOLF BALL SIZE HAIL WAS REPORTED COVERING INTERSTATE 80
            AT MILE MARKER 122 JUST WEST OF OGALLALA.

0659 PM     HAIL             5 W OGALLALA            41.13N 101.82W
06/06/2009  E1.00 INCH       KEITH              NE   PUBLIC

0715 PM     HAIL             1 W THEDFORD            41.98N 100.59W
06/06/2009  E1.00 INCH       THOMAS             NE   NWS EMPLOYEE

0717 PM     HAIL             7 E OGALLALA            41.13N 101.59W
06/06/2009  E0.50 INCH       KEITH              NE   PUBLIC

0725 PM     HAIL             THEDFORD                41.98N 100.57W
06/06/2009  E1.00 INCH       THOMAS             NE   EMERGENCY MNGR

0735 PM     HAIL             4 E THEDFORD            41.98N 100.50W
06/06/2009  E1.00 INCH       THOMAS             NE   PUBLIC

0753 PM     HAIL             1 W MULLEN              42.04N 101.06W
06/06/2009  E1.00 INCH       HOOKER             NE   PUBLIC

0757 PM     HAIL             MULLEN                  42.04N 101.04W
06/06/2009  E1.00 INCH       HOOKER             NE   LAW ENFORCEMENT

0858 PM     HAIL             6 SSE BIG SPRINGS       40.98N 102.03W
06/06/2009  E1.00 INCH       PERKINS            NE   PUBLIC

0858 PM     HAIL             8 SE BRULE              41.01N 101.78W
06/06/2009  E1.00 INCH       KEITH              NE   PUBLIC

0917 PM     HAIL             8 SE BRULE              41.01N 101.78W
06/06/2009  E1.00 INCH       KEITH              NE   PUBLIC

0943 PM     HAIL             7 N MADRID              40.95N 101.54W
06/06/2009  E1.00 INCH       PERKINS            NE   PUBLIC

1006 PM     TSTM WND DMG     9 NNE GRANT             40.96N 101.66W
06/06/2009                   PERKINS            NE   FIRE DEPT/RESCUE

            TWO POWER POLES BROKEN NORTH NORTHEAST OF GRANT. REPORTED
            BY GRANT VFD. EXACT TIME UNKNOWN.

1006 PM     HAIL             8 NNW BRANDON           40.91N 101.99W
06/06/2009  E1.25 INCH       PERKINS            NE   PUBLIC

&&

CBUTTLER

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 6:09 PM MDTSevere Thunderstorm WarningLBFKeith30 min
Jun 6, 6:19 PM MDTSevere Thunderstorm WarningLBFThomas41 min
Jun 6, 6:30 PM MDTSevere Thunderstorm WarningLBFCherry, Hooker, Thomas60 min
Jun 6, 6:41 PM MDTSevere Thunderstorm WarningLBFDeuel, Garden, Keith40 min
Jun 6, 7:52 PM MDTSevere Thunderstorm WarningLBFDeuel, Keith, Perkins38 min
Jun 6, 8:29 PM MDTSevere Thunderstorm WarningLBFKeith, Perkins46 min
Jun 6, 8:50 PM MDTSevere Thunderstorm WarningLBFKeith, Perkins40 min
Jun 6, 9:30 PM MDTSevere Thunderstorm WarningLBFKeith, Perkins21 min
Jun 6, 11:41 PM MDTSevere Thunderstorm WarningLBFGarden64 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.